MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-16-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-16-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-16-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported "[patient reported] deflation of the right side tissue expander and increased output from the drain which appeared clear in color." affected side is right.The device has been explanted.
 
Event or Problem Description
Healthcare professional reported via regulatory agency that the "patient reported deflation of the right side tissue expander and increased output from the drain which appeared clear in color." affected side is right.The device has been explanted.Patient was replaced with another tissue expander.

Brand Name
NATRELLE TE SMOOTH 133S-MV-16-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10766829
Report Number9617229-2020-17625
Device Sequence Number1125914
Product Code LCJ
UDI-Device Identifier10888628043909
UDI-Public10888628043909
Combination Product (Y/N)N
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2024
Device Model Number133S-MV-16-T
Device Catalogue Number133S-MV-16-T
Device Lot Number3395032
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date10/30/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR